Research Article Open Access

Improved AIMD- A Mathematical Study

V. S.P. Srivastav, M. K. Gupta, Sachin Kumar and Kadambri Agarwal

Abstract

One of the crucial elements in the Internet is the ability to adequately control Congestion. AIMD (Additive Increase Multiplicative Decrease) is the best algorithm among the set of liner algorithms because it reflects good efficiency as well as good fairness. Our Control model is based on original approach of AIMD. In this paper we introduce improved version of AIMD. We call our approach improved AIMD. We are also including various inherent properties of Congestion Control i.e. Fairness, Responsiveness, Smoothness and efficiency.

Journal of Computer Science
Volume 1 No. 4, 2005, 515-520

DOI: https://doi.org/10.3844/jcssp.2005.515.520

Submitted On: 29 March 2005 Published On: 31 December 2005

How to Cite: Srivastav, V. S., Gupta, M. K., Kumar, S. & Agarwal, K. (2005). Improved AIMD- A Mathematical Study. Journal of Computer Science, 1(4), 515-520. https://doi.org/10.3844/jcssp.2005.515.520

  • 2,630 Views
  • 2,178 Downloads
  • 1 Citations

Download

Keywords

  • Congestion control
  • TCP friendly
  • liner algorithms
  • RTTs